Hà Huy Vui


PGS. TSKH. NCVC

Phòng Hình học và tô-pô
Hướng nghiên cứu: Phân thớ milnor toàn cục, định lý dương và ứng dụng trong tối ưu đa thức


Liên hệ
Phòng làm việc: 104, Nhà A5
Điện thoại: +84 (0)4 37563474 Ext 104
Email: hhvui AT math.ac.vn

DANH SÁCH CÔNG TRÌNH



Danh sách trong Mathscinet

 

Danh sách gần đây
1Đinh Sĩ Tiệp, Hà Huy Vui, Pham Tien Son, Hölder-Type Global Error Bounds for Non-degenerate Polynomial Systems, Acta Mathematica Vietnamica, 42 (2017), 563–585.
2Hồ Minh Toàn, Hà Huy Vui, Positive polynomials on nondegenerate basic semi-algebraic sets, Advances in Geometry, 16 (2016), 497-510.
3Dang Van Doat, Hà Huy Vui, Pham Tien Son, Well-Posedness in Unconstrained Polynomial Optimization Problems, SIAM Journal on Optimization 26(3), 1411–1428.
4Hà Huy Vui, Trần Gia Lộc, On the volume and the number of lattice points of some semialgebraic sets, International Journal of Mathematics, 26 (2015),13p.
5Hà Huy Vui, Ngai, H. V.; Phạm, T. S., A global smooth version of the classical Łojasiewicz inequality. J. Math. Anal. Appl. 421 (2015), 1559–1572.
6Đinh Sĩ Tiệp, Hà Huy Vui, Pham Tien Son, A Frank–Wolfe type theorem for nondegenerate polynomial programs, Mathematical Programming, 147(2014), 519-538.
7Đinh Sĩ Tiệp, Hà Huy Vui, Tiến Sơn Phạm, Nguyễn Thị Tha̓o, Global Łojasiewicz-type inequality for non-degenerate polynomial maps, J. Math. Anal. Appl. 410 (2014), 541–560.
8Hà Huy Vui, Global Holderian error bound for nondegenerate polynomials, SIAM J. Optimization, 23 (2013), 917 - 933.
9Đinh Sĩ Tiệp, Hà Huy Vui, Nguyen Thi Thao, Lojasiewicz inequality for polynomial functions on non-compact domains,  International Journal of Mathematics, 23 (2012), 28p.
10Hà Huy Vui, N. T. Thao, Atypical values at infinity of polynomial and rational functions on an alfebraic surface in $\mathbb R^n$Acta Math. Vietnamica  36 (2011), 537 - 553.
11Hà Huy Vui, N. H. Duc, On the stability of gradient polynomial systems at infinity,  Nonlinear Analysis: Theory, Methods & Applications  74 (2011), 257 - 262.
12Nguyễn Tất Thắng, Hà Huy Vui, On the topology of polynomial mappings from $\mathbb C^n$ to $\mathbb C^n-1$,  International Journal of Mathematics  22 (2011), 435 - 448.
13Hà Huy Vui, Nguyen Hong Duc, Lojasiewicz inequality at infinity for polynomials in two real variables, Math. Z., 266 (2010), 243 -- 264.
14Hà Huy Vui, P. T. Son, Reprensentations of positive polynomials and optimization on noncompact semialgebraic sets, SIAM J. Optim., 20 (2010), 3082 -- 3103.
15Hà Huy Vui, Nguyen Hong Duc, Łojasiewicz exponent of the gradient near the fiber, Ann. Polon. Math., 96 (2009), 197-207.
16Hà Huy Vui, Nguyen Hong Duc, A formula for the Łojasiewicz exponent at infinity in the real plane via real approximations, Hokkaido Math. J., 38 (2009), 417-425.
17Hà Huy Vui, Pham Tien Son, Solving polynomial optimization problems via the truncated tangency variety and sums of square, Journal of Pure and Applied Algebra, 213 (2009), 2167-2176.
18Hà Huy Vui, Pham Tien Son, Critical values of singularities at infinity of complex polynomials, Vietnam J. Math. 36 (2008), 1 - 38.
19Hà Huy Vui, Nguyen Hong Duc, On the Łojasiewicz exponent near the fibre of polynomial mappings, Ann. Polon. Math. 94 (2008),  43 - 52.
20Hà Huy Vui, Pham Tien Son, Global optimization of polynomials using the truncated tangency variety and sums of squares, SIAM J. Optim. 19 (2008), N0 2, 941 - 951.
21Hà Huy Vui, Pham Tien Son, On the Łojasiewicz exponent at infinity of real polynomials, Ann. Polon. Math. 94 (2008),  197 - 208.
22Hà Huy Vui, Nguyễn Tất Thắng, On the topology of polynomial functions on algebraic surfaces in $\Bbb C^n$. In: Singularities II, 61 - 67, Contemp. Math., 475, Amer. Math. Soc., Providence, RI, 2008.
23Hà Huy Vui, Pham Tien Son, Minimizing polynomial functions. Acta Math. Vietnam. 32 (2007), 71 - 82.
24Hà Huy Vui, Pham Tien Son, An estimation of the number of bifurcation values for real polynomials, Acta Math. Vietnam. 32 (2007), 141 - 153.
25Hà Huy Vui, Bifurcation set of the global Milnor fibration. In: Polynomial automorphisms and related topics, 137 - 158, Publishing House for Science and Technology, Hanoi, 2007.
26Hà Huy Vui, Pham Tien Son, On local Pareto optima of real analytic mappings, Acta Math. Vietnam. 30 (2005), 191 - 202.
27Hà Huy Vui, Degree of C0-sufficiency of an analytic germ with respect to a principal ideal, Vietnam J. Math. 32 (2004), 13 - 19.
28Pham Tien Son, Hà Huy Vui, Newton-Puiseux approximation and Lojasiewicz exponents. Kodai Math. J. 26 (2003), 1 - 15.
29Hà Huy Vui, Milnor number of positive polynomials. Vietnam J. Math. 30 (2002), 413 - 416.
30Hà Huy Vui, Infimum of polynomials and singularity at infinity. In: From local to global optimization (Rimforsa, 1997), 187 - 204, Nonconvex Optim. Appl. 53, Kluwer Acad. Publ., Dordrecht, 2001.
31Hà Huy Vui, Pham Tien Son , On the topology of families of affine plane curves. Ann. Polonici Math. LXXI.2 (1999), 129 - 139.
32Hà Huy Vui, Pham Tien Son, Remark on the equisingularity of families of affine plane curves. Ann. Polonici Math. LXVIII.3 (1998), 273 - 280.
33Hà Huy Vui, Pham Tien Son, Invariance of the global monodromies in families of polynomials of two complex variables. Acta Math. Vietnam. 22 (1997), 515 - 526.
34Hà Huy Vui, Alexandru Zaharia, Families of polynomials with total Milnor number constant. Math. Ann. 304 (1996), 481 - 488.
35P. Cassou-Nogues, Hà Huy Vui, Theoreme de Kuiper-Kuo-Bochnak-Lojasiewicz a l'infini. Ann. Sci. Toulouse, Serie 6, Vol 5, Fascicule 3 (1996), 387 - 406.
36Hà Huy Vui, P. Cassou-Nogues, Sur le nombre de Lojasiewicz a l infini d un polynome. Annales Polonici Mathematici, LXII.1 (1995), 23 - 44.
37Hà Huy Vui, La formule de Picard-Lefschetz affine. C. R. Acad. Sci. Paris, Serie 1, 321 (1995), 747 - 750.
38Nguyễn Việt Dũng, Hà Huy Vui, The fundamental group of complex hyperplanes arrangements. Acta Math. Vietnam. 20 (1995), 31 - 41.
39Hà Huy Vui, A version at infinity of the Kuiper- Kuo theorem. Acta Math. Vietnam. 19 (1994), 3 - 12.
40Hà Huy Vui, A formula for Lojasiewicz numbers and a new characterization of the irregularity at infinity of algebraic plane curves. Vietnam J. Math. 19 (1991), 72 - 82.
41Hà Huy Vui, Sur l irregularite du diagramme splice pour l entrelacement a l infini des courbes planes. C. R. Acad. Sci. Paris, Serie 1, 313 (1991), 277 - 280.
42Hà Huy Vui, Nombres de Lojasiewicz et singularites a l infini des polynomes de deux variables complexes. C. R. Acad. Sci. Paris, Serie1 311 (1990), 429 - 432.
43Hà Huy Vui, Sur la fibration globale des polynomes de deux variables complexes. C. R. Acad. Sci. Paris, Serie 1, 309 (1989), 231 - 234.
44Hà Huy Vui, Nguyen Le Anh, Le comportement geometrique a l infini des polynomes de deux variables complexes. C. R. Acad. Sci. Paris, Serie 1, 309 (1989), 183 - 186.
45Hà Huy Vui, Le Dung Trang, Sur la topologie des polynomes complexes. Acta Math. Vietnam. 9 (1984), 21 - 32.
46Hà Huy Vui, Minimum de Pareto locaux. C. R. Acad. Sci. Paris, Serie 1, 294 (1982),329 - 331.
47Hà Huy Vui, Sur les points doptimum de Pareto local à determination finie ou infinie. C. R. Acad. Sci. Paris Serie A, 290 (1980), 685 - 688.
48Hà Huy Vui, Nguyễn Tự Cường, Nguyễn Sĩ Minh, Nguyễn Hữu Đức, A rostkax beskonechnoi opredelenosti. Acta Math. Vietmam. 3 (1978), 43 - 50.
49Hà Huy Vui, Nguyễn Tự Cường, N. H. Duc, N. S. Minh, Sur les germes de functions infiniment determines. C. R. Acad. Sc. Paris 285 (1977), 1045 - 1048.
50Hà Huy Vui, P. N. Knhiajev, A weak convergence of operators. Isvestia Acad. Nauk BSSR (1975), 23 - 27.
Tiền ấn phẩm
1IMH20170501, Hà Huy Vui, Computation of the Lojasiewicz exponent for a germ of a smooth function in two variables, to appear in Studia Math.
2IMH20170402, Hà Huy Vui, Dang Van Doat, On the Global Lojasiewicz inequality for polynomial functions
3IMH20151001, Hà Huy Vui, Hồ Minh Toàn, Positive Polynomials on nondegenerate basic semi-algebraic sets.